# SDR DHL9672269C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER  RUDDER RT SIDE AT L/E FWD SPAR, SKIN WORN THROUGH TO PHENOLIC SUB LAYER  JUST BELOW PANL 9507.  INSTALLED REPAIR PER SRM  55-40-3, 12 BY 9.
